Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Severe headache due to gas problem, vomiting, lot of sweating, giddiness. What to do ?

I have gas problem. Due to this, I have severe headache . I also have to go for latrine. some times, Vomiting also takes place. After this, I feel relax. Now a day, due to gas problem, lot of sweating takes place. Some times, I also feel giddiness. I have got ultrasound check for gallbladder stones. But, it is normal. Pathology test for cloistral is also normal. Kindly suggest what to do.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
The word 'gas' is misleading! - Does it mean you are belching / farting / or feel bloating?
' Gas' and headache are two different problems - they have no direct relation! Both of them could have a common cause like tension or depression!
Have your eyes checked for headache. Follow up with an Internist (General Medicine specialist) - he will suggest comprehensive assessment and assistance..
Good luck
Take care
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor